# SDR IPXA2016083107680

- Difficulty date: August 7, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK UPPER AFT SKIN CORRODED AT XCW 114 ALONG STRINGER 3.  REPAIRED IAW EA 011-5730-01-A6395 REV. IR AND EO MD11-5730-61653-A.
